Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1155–1775
Issue 2, 525–1154
Issue 1, 1–523

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Compactness results in Symplectic Field Theory

Frederic Bourgeois, Yakov Eliashberg, Helmut Hofer, Kris Wysocki and Eduard Zehnder

Geometry & Topology 7 (2003) 799–888

arXiv: math.SG/0308183

Abstract

This is one in a series of papers devoted to the foundations of Symplectic Field. We prove compactness results for moduli spaces of holomorphic curves arising in Symplectic Field Theory. The theorems generalize Gromov’s compactness theorem as well as compactness theorems in Floer homology theory and in contact geometry.

Keywords
symplectic field theory, Gromov compactness, contact geometry, holomorphic curves
Mathematical Subject Classification 2000
Primary: 53D30
Secondary: 53D35, 53D05, 57R17
References
Forward citations
Publication
Received: 19 August 2003
Accepted: 13 November 2003
Published: 4 December 2003
Proposed: Leonid Polterovich
Seconded: Robion Kirby, Simon Donaldson
Authors
Frederic Bourgeois
Universite Libre de Bruxelles
B-1050 Bruxelles
Belgium
Yakov Eliashberg
Stanford University
Stanford
California 94305-2125
USA
Helmut Hofer
Courant Institute
New York
New York 10012
USA
Kris Wysocki
The University of Melbourne
Parkville
Victoria 3010
Australia
Eduard Zehnder
ETH Zentrum
CH-8092 Zurich
Switzerland